# SDR DXTA2008120103376

- Difficulty date: November 28, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N180QS
- Make and model: Beech 400A
- Aircraft serial: RK469
- Aircraft time: 18 hours, 19 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED GEAR HANDLE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.
